MathSciNet Relay Station
MathSciNet bibliographic data
MR1936267 (2003h:11150) 11S90 (11R29 11R45)
Kable, Anthony C.; Yukie, Akihiko The mean value of the product of class numbers of paired quadratic fields. I. Tohoku Math. J. (2) 54 (2002), no. 4, 513–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement